# SDR CA051013005

- Difficulty date: October 12, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,216 hours, 43,250 cycles
- Engine: Pwa PT6A34
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 3012525
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 33,912 hours, 39,663 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON VISUAL INSPECTION, TOP PLATE OF AFT REVERSING TELEFLEX BRACKET WAS FOUND CRACKED 70 PERCENT THROUGH.  TOTAL FAILURE OF THIS BRACKET WOULD ALLOW THE REVERSING TELEFLEX TO MOVE FORE AND AFT CAUSING DIFFICULTIES IN ENGINE CONTROL DURING REVERSE OPERATIONS.  DEFECTIVE PART WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
